Paper Title:
The Regularities of the Diffusion Processes in the Close Packed Phases of the Anomalous Metals
  Abstract

  Info
Periodical
Defect and Diffusion Forum (Volumes 66-69)
Edited by
F.J. Kedves and D.L. Beke
Pages
359-364
DOI
10.4028/www.scientific.net/DDF.66-69.359
Citation
E.A. Smirnov, K.E. Smirnov, I.L. Krylov, Y.A. Shevchuk, "The Regularities of the Diffusion Processes in the Close Packed Phases of the Anomalous Metals", Defect and Diffusion Forum, Vols. 66-69, pp. 359-364, 1990
Online since
January 1991
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.